# SDR C2XA09CL078

- Difficulty date: June 1, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,855 hours, 16,313 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT 2685 - THE CREW REPORTED A LOUD BANG AND VIBRATION ON CLIMBOUT, IT WAS REPORTED 2 TIMES.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR UPLOCK BOX NR 1 AND 2 PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
